# SDR CA030128001

- Difficulty date: January 27, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Departed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, B
- Precautionary procedure: O

## Discrepancy

(CAN) AT OR RIGHT AFTER THE TAKE OFF FROM BASE, THE AIRCRAFT LOST THE NR 3 MLG WHEEL AND TIRE ASSEMBLY. THE FLIGHT CONTINUED TO NEXT BASE.  AFTER LANDING THE NR 3 BRAKE FELL OFF OF THE AXAL AND WAS DRAGGED BEHIND THE AIRCRAFT. THIS WAS RECOGNIZED BY SOME PASSENGERS DUE TO SPARKS WHICH HAVE BEEN CAUSED BY THE BRAKE TOUCHING THE RUNWAY. THE PILOTS RECOGNIZED THE PROBLEM AFTER A WALK AROUND.  A NUMBER OF PARTS ON THE STRUT ASSY WERE FOUND DAMAGED BY THE HEAT. PARTS PLACED ON ORDER.
